# SDR RMXA9520737

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2070Z
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Defective
- Location: M/R
- Part time: 27 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BLADE DEFECTIVE.  HUB VABRATION.
